# SDR 9708213223

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE TEST OF EMERGENCY LIGHTS SYSTEM, THE AFT LEFT EMERGENCY LIGHT BATTERY PACK FAILED TEST.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
